# SDR DXTA200702681

- Difficulty date: December 15, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 6,107 hours, 3,731 cycles
- Engine: Allsn AE3007C
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Seal Valve
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL430 BAGGAGE DOOR SEAL EICAS MSG FOLLOWED BY RAPID CABIN ALTITUDE INCREASE. AFTER A FEW MINUTES ISOLATED BAGGAGE AND BELOW FL200 EICAS MSG OFF.  FOUND SOFT SPLICE CONNECTION FOR DOOR SEAL VALVE, HEAT BLANKET NOT PROPERLY CONNECTED.  RECONNECTED SPLICE.  PURGED DOOR SEAL PLUMBING OF MOISTURE.  OPS CK'S AND LEAK CK'S GOOD.  MAINT IAW C.C. 750 M.M. CHPT. 52-31-01.
